# SDR VQM2008F00000

- Difficulty date: July 3, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N651PW
- Make and model: Cessna 650
- Aircraft serial: 6500090
- Engine: Garrtt TFE731*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 99142871
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZ PITCH TRIM CONTROL ADVISORY UNIT WAS REPLACED AND OPERATIONALLY CHECKED GOOD IAW MM 27-40-01.  AT PREFLIGHT, PILOT NOTICED TRIM INDICATION WAS NORMAL, THEN  IT BEGAN INDICATING MOVEMENT WHILE TRIM SWITCHES WERE NOT ENGAGED.  WITH TRIM INDICATION AT TAKEOFF THE PILOT PERFORMED A VISUAL INSPECTION OF HORIZONTAL STAB POSITION AND CONFIRMED STAB POSITION WAS IN FULL DOWN WHILE INDICATOR SHOWED GREEN T/O MARK.  FLIGHT WAS CANCELLED AND ANOTHER TRIM ADVISORY UNIT WAS ORDERED, UNIT WAS REPLACED THE NEXT DAY.  UNIT WAS RECENTLY REPAIRED ON WO NR 1199756 DATED FEB 18, 2008 AND BOUGHT ON JULY 2, 2008 AND INSTALLED THAT SAME DATE.  (K)
